Hostname: page-component-848d4c4894-wzw2p Total loading time: 0 Render date: 2024-05-24T19:07:15.296Z Has data issue: false hasContentIssue false

ON A GENERALIZED FRAÏSSÉ LIMIT CONSTRUCTION AND ITS APPLICATION TO THE JIANG–SU ALGEBRA

Published online by Cambridge University Press:  23 October 2020

SHUHEI MASUMOTO*
Affiliation:
DEPARTMENT OF GENERAL EDUCATION NATIONAL INSTITUTE OF TECHNOLOGY (KOSEN), KAGAWA COLLEGE 551 KOHDA, TAKUMA-CHO, MITOYO, KAGAWA, JAPANE-mail: masumoto-s@dg.kagawa-nct.ac.jp

Abstract

In this paper, we present a version of Fraïssé theory for categories of metric structures. Using this version, we show that every UHF algebra can be recognized as a Fraïssé limit of a class of C*-algebras of matrix-valued continuous functions on cubes with distinguished traces. We also give an alternative proof of the fact that the Jiang–Su algebra is the unique simple monotracial C*-algebra among all the inductive limits of prime dimension drop algebras.

Type
Articles
Copyright
© The Association for Symbolic Logic 2020

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)

References

REFERENCES

Yaacov, I. Ben, Fraïssé limits of metric structures , this Journal, vol. 80 (2015), no. 1, pp. 100115.Google Scholar
Davidson, K. R., C*- Algebras by Example , Fields Institute Monographs, vol. 6, American Mathematical Society, Providence, RI, 1996, pp. 8691 Google Scholar
Eagle, C. J., Farah, I., Hart, B., Kadets, B., Kalashnyk, V., and Lupini, M., Fraïssé limits of C*-algebras . this Journal, vol. 81 (2016), no. 2, pp. 755773.Google Scholar
Elliott, G. and Toms, A., Regularity properties in the classification program for separable amenable C*-algebras . Bulletin of the American Mathematical Society , vol. 45 (2008), no. 2, pp. 229245.CrossRefGoogle Scholar
Fraïssé, R., Sur l’extension aux relations de quelques propriétés des ordres . Annales Scientifiques de l’École Normale Supérieure , vol. 71 (1954), no. 4, pp. 363388.CrossRefGoogle Scholar
Hilbert, D., Über die stetige Abbildung einer Linie auf ein Flächenstück . Mathematische Annalen , vol. 38 (1891), no. 3, pp. 459460.CrossRefGoogle Scholar
Jiang, X. and Su, H., On a simple unital projectionless C*-algebra . American Journal of Mathematics , vol. 121 (1999), no. 2, pp. 359413.Google Scholar
Lin, H., Approximately diagonalizing matrices over C(Y). Proceedings of the National Academy of Sciences of the United States of America , vol. 109 (2012), no. 8, pp. 28422847.CrossRefGoogle Scholar
Masumoto, S., The Jiang–Su algebra as a Fraïssé limit , this Journal, vol. 82 (2017), no. 4, pp. 15411559.Google Scholar